Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Constructing the virtual fundamental class of a Kuranishi atlas

Dusa McDuff

Algebraic & Geometric Topology 19 (2019) 151–238
Bibliography
1 R Castellano, Smoothness of Kuranishi atlases on Gromov–Witten moduli spaces, preprint (2015) arXiv:1511.04350
2 R Castellano, Genus zero Gromov–Witten axioms via Kuranishi atlases, preprint (2016) arXiv:1601.04048
3 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
4 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
5 H H W Hofer, Polyfolds and Fredholm theory, from: "Lectures on geometry" (editor N M J Woodhouse), Oxford Univ. Press (2017) 87 MR3676594
6 H Hofer, K Wysocki, E Zehnder, Applications of polyfold theory, I : The polyfolds of Gromov–Witten theory, 1179, Amer. Math. Soc. (2017) MR3683060
7 H Hofer, K Wysocki, E Zehnder, Polyfold and Fredholm theory, preprint (2017) arXiv:1707.08941
8 W S Massey, Homology and cohomology theory : an approach based on Alexander–Spanier cochains, 46, Dekker (1978) MR0488016
9 D McDuff, Groupoids, branched manifolds and multisections, J. Symplectic Geom. 4 (2006) 259 MR2314215
10 D McDuff, Notes on Kuranishi atlases, preprint (2014) arXiv:1411.4306
11 D McDuff, Strict orbifold atlases and weighted branched manifolds, J. Symplectic Geom. 15 (2017) 507 MR3683790
12 D McDuff, K Wehrheim, Smooth Kuranishi atlases with isotropy, Geom. Topol. 21 (2017) 2725 MR3687107
13 D McDuff, K Wehrheim, The topology of Kuranishi atlases, Proc. Lond. Math. Soc. 115 (2017) 221 MR3684105
14 D McDuff, K Wehrheim, The fundamental class of smooth Kuranishi atlases with trivial isotropy, J. Topol. Anal. 10 (2018) 71 MR3737511
15 J Pardon, An algebraic approach to virtual fundamental cycles on moduli spaces of pseudo-holomorphic curves, Geom. Topol. 20 (2016) 779 MR3493097
16 M F Tehrani, K Fukaya, Gromov–Witten theory via Kuranishi structures, preprint (2017) arXiv:1701.07821
17 D Yang, The polyfold–Kuranishi correspondence, I : A choice-independent theory of Kuranishi structures, preprint (2014) arXiv:1402.7008